# SDR 2000UALA00552

- Difficulty date: September 15, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 41,277 hours, 24,199 cycles
- Engine: Ge CFM56*
- Engine time: 32,167 hours, 17,779 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAME-OUT.  *S/D*  TROUBLESHOOTING ON THE GROUND SUGGESTED THAT THE AUTOTHROTTLE WAS THE CAUSE AND IT WAS REPLACED.  THE FUEL PUMP AND MAIN ENGINE CONTROL WERE ALSO CHANGED AS A PRECAUTION.  SUBSEQUENT ENGINE RUNS SHOWED ALL PARAMETERS WITHIN LIMITS.
